to participate download our app

May 21
01:25
This past month on my two days of break pills, I didn’t get any bleeding. Now, a week and a half into the next pack I’ve been having light bleeding for the past three days. Is this an issue, should I be worried? 💊💊💊💊💊💊💊💊💊💊💊💊💊💊💤💊💊💊💊💊💊💊💊💊💊💊💊⏱ Brand: Lo Loestrin Fe (LoLo)
 
2
May 21
01:33
{2ngIQNx7j}
1
May 21
01:54
Since LoLo has such a short break week a lot of people wind up not bleeding during their break week pills. Birth control is known to lighten or even stop bleeding for some people. Any bleeding during your active pills is break through bleeding. Break through bleeding is a side effect of the pill. Break through bleeding is completely normal. Break through bleeding can occur at anytime for any length of time no matter how long you have been on your brand. What you are experiencing is completely normal and you have nothing to worry about. As long as you have taken all of your pills on time within the allowed time frame and accounted for severe diarrhea or vomiting you are fine and protected.
1

to write your comment download our app